AfrinÂ® starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-hour relief from nasal congestion. Relief lasts All-Day or All-Night
Active ingredient...PurposeOxymetazoline hydrochloride 0.05%...Nasal Decongestant Inactive ingredientsBenzalkonium Chloride Solution, Benzyl Alcohol, Camphor, Edetate Disodium, Eucalyptol, Menthol, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Phosphate Dibasic, Sodium Phosphate Monobasic
Directionsâ€¢ adults and children 6 to under 12 years of age (with adult supervision): 2 or 3 sprays in each nostril not more often than every 10 to 12 hours. Do not exceed 2 doses in any 24-hour period.â€¢ children under 6 years of age: ask a doctorTo Use: Push firmly down on cap and turn counter clockwise. To spray, squeeze bottle quickly and firmly. Do not tilt head backward while spraying. Wipe nozzle clean after use. Secure cap after use. Other informationâ€¢ store between 20deg to 25degC (68deg to 77degF)â€¢ retain carton for future reference on full labeling To Use: Push firmly down on cap and turn counter clockwise. Secure cap after use.
Always refer to the actual package for the most accurate information